Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Vanishing theorems for constructible sheaves on abelian varieties


Authors: Thomas Krämer and Rainer Weissauer
Journal: J. Algebraic Geom. 24 (2015), 531-568
DOI: https://doi.org/10.1090/jag/645
Published electronically: April 20, 2015
MathSciNet review: 3344764
Full-text PDF

Abstract | References | Additional Information

Abstract: We show that the hypercohomology of most character twists of perverse sheaves on a complex abelian variety vanishes in all non-zero degrees. As a consequence we obtain a vanishing theorem for constructible sheaves and a relative vanishing theorem for a homomorphism between abelian varieties. Our proof relies on a Tannakian description for convolution products of perverse sheaves, and with future applications in mind we discuss the basic properties of the arising Tannaka groups.


References [Enhancements On Off] (What's this?)


Additional Information

Thomas Krämer
Affiliation: Mathematisches Institut, Ruprecht-Karls-Universität Heidelberg, Im Neuenheimer Feld 288, D-69120 Heidelberg, Germany
Address at time of publication: Centre de Mathématiques Laurent Schwartz, École Polytechnique, F-91128 Palaiseau cedex, France
Email: tkraemer@mathi.uni-heidelberg.de, thomas.kraemer@polytechnique.edu

Rainer Weissauer
Affiliation: Mathematisches Institut, Ruprecht-Karls-Universität Heidelberg, Im Neuenheimer Feld 288, D-69120 Heidelberg, Germany
Email: weissauer@mathi.uni-heidelberg.de

DOI: https://doi.org/10.1090/jag/645
Received by editor(s): September 12, 2012
Received by editor(s) in revised form: June 9, 2013
Published electronically: April 20, 2015
Article copyright: © Copyright 2015 University Press, Inc.
The copyright for this article reverts to public domain 28 years after publication.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website